| Model Number |
M3-12A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The evaluation of the event is on-going.Should additional information be received, a supplemental report will be provided.
Event or Problem Description
While evaluating an olympus m3-gold autoclavable telescope, it was discovered that the outer tube was damaged beyond repair and the image bundle had broken fibers present.There was no patient involvement during this event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.Based on the results of the investigation, a definitive root cause cannot be identified.A device history review revealed no issues that could have caused or contributed to the reported issue.Olympus will continue to monitor the field performance of this device.Should additional relevant information become available, a supplemental report will be submitted.